# SDR DALA1027790626

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 76,510 hours, 37,199 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE, CREW NOTED AN ACRID SMELL IN THE FWD GALLEY AREA.  FOLLOWED CHECKLIST AND SHUT OFF BOTH UTILITY BUSES AND RECIRCULATION FAN.  MAINTENANCE DETERMINED THE FWD COFFEEMAKER TO BE THE SOURCE AND REPLACED SAME.  NO FURTHER SMELLS.  (2010-D1250) (DL757102854)
